# SDR DALA2021052702940

- Difficulty date: May 20, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 63,828 hours, 20,990 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Malfunctioned
- Location: Door Warning Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5805 ON INITIAL CLIMBOUT RECEIVED THE FOLLOWING EICAS MESSAGES: CARGO DOORS ACCESS DOORS EMER DOORS R ENTRY DOORS L ENTRY DOORS. CORRECTIVE ACTION: REPLACED PSEU PER B757 MM 32-09-04. OPS CK OK. (7475646)
